# SDR DALA1119459878

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR JAMB FWD UPPER CORNER HAS CRACK AT FASTENER REPAIR PER 5330-01134-02B.  FABRICATED AND INSTALLED 1EA TITANIUM DOUBLER DMS1592 .025", 1EA -9 DOUBLER .090" 2024-T31EA -11 DOUBLE R .063" 2024-T3 AND 1EA FILLER .050" 2024-T3 IAW SRO 9530172.  CUT OUT SIZE 3"X2.4", HFEC INSP IAW NDT SPM 06-10-01 VERIFIED DAMAGE REMOVED.
